Alert archive / Alabama / Tornado Warnings in 2025

Tornado Warning 4, NWS Huntsville, AL

February 15, 20254 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this tornado warning at Feb 15, 2025, 11:59 PM CST for 4 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It was in force for 46 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 15, 2025, 11:59 PM CST (05:59 UTC)
Expired
Feb 16, 2025, 12:45 AM CST
In force
46 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jackson County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 63 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 16, 12:04 AM CSTTSTM WND DMG5 Sw Elkmont, ALTrees reported down along Fort Hampton Road and Cannon Road.
Feb 16, 12:04 AM CSTTSTM WND DMG5 Sw Elkmont, ALTREES REPORTED DOWN ALONG FORT HAMPTON ROAD AND CANNON ROAD.
Feb 16, 12:04 AM CSTTSTM WND GST 524 Wnw Mooresville, AL
Feb 16, 12:04 AM CSTTSTM WND GST 524 Wnw Mooresville, AL
Feb 16, 12:09 AM CSTTSTM WND GST 614 Wnw Mooresville, AL
Feb 16, 12:09 AM CSTTSTM WND GST 614 Wnw Mooresville, AL
Feb 16, 12:11 AM CSTTSTM WND DMG2 Wsw Ardmore, ALTrees and power lines were knocked down along Mooresville Road southwest of Ardmore. Time estimated by radar.
Feb 16, 12:12 AM CSTTSTM WND GST 624 Nw Madison, ALMeasured at County Line Road and Highway 72.
Feb 16, 12:12 AM CSTTSTM WND GST 624 Nw Madison, ALMEASURED AT COUNTY LINE ROAD AND HIGHWAY 72.
Feb 16, 12:19 AM CSTTSTM WND DMG1 Sw Madison, ALA tree trunk was snapped near the Palmer Road and Ray Sanderson Drive intersection. Time estimated by radar.
Feb 16, 12:31 AM CSTTSTM WND DMG3 Ne Huntsville, ALA tree and power line down at 707 Cross Street. Time estimated by radar. Power outages near UAH (up to 3600) and at University at Jordan Lane.
Feb 16, 12:31 AM CSTTSTM WND DMG3 Ne Huntsville, ALA TREE AND POWER LINE DOWN AT 707 CROSS STREET. TIME ESTIMATED BY RADAR. POWER OUTAGES NEAR UAH (UP TO 3600) AND AT UNIVERSITY AT JORDAN LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 15, 9:11 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 590 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
590 m²/s²
0-3 km storm-relative helicity
660 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

705 
WFUS54 KHUN 160559
TORHUN
ALC071-079-083-089-TNC051-103-127-160645-
/O.NEW.KHUN.TO.W.0004.250216T0559Z-250216T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
1159 PM CST Sat Feb 15 2025

The National Weather Service in Huntsville Alabama has issued a

* Tornado Warning for...
  Northwestern Jackson County in northeastern Alabama...
  Northern Madison County in north central Alabama...
  Limestone County in north central Alabama...
  East central Lawrence County in northwestern Alabama...
  Southeastern Moore County in Middle Tennessee...
  Lincoln County in Middle Tennessee...
  Southwestern Franklin County in Middle Tennessee...

* Until 1245 AM CST.

* At 1159 PM CST, a severe thunderstorm capable of producing a
  tornado was located 8 miles northwest of Athens, moving east at 60 
  mph. A funnel cloud has been spotted west of Elkmont by spotters. 

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Ardmore around 1205 AM CST.
  Huntland around 1240 AM CST.

Other locations impacted by this tornadic thunderstorm include
Cartwright, French Mill, Elkwood, Elora, Hurdlow, Maxwell, Larkin,
Smithland, Francisco, and Beans Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3526 8622 3483 8615 3463 8700 3468 8710
      3460 8711 3459 8716 3500 8713 3499 8684
      3513 8683
TIME...MOT...LOC 0559Z 249DEG 53KT 3490 8702 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KDW
2 follow-up statements
793 
WWUS54 KHUN 160616
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
1216 AM CST Sun Feb 16 2025

ALC079-160622-
/O.CAN.KHUN.TO.W.0004.000000T0000Z-250216T0645Z/
Lawrence AL-
1216 AM CST Sun Feb 16 2025

...THE TORNADO WARNING FOR EAST CENTRAL LAWRENCE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of Lawrence County. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CST for north central,
northeastern and northwestern Alabama...and Middle Tennessee.

&&

LAT...LON 3463 8699 3474 8698 3499 8698 3499 8684
      3513 8683 3526 8622 3483 8615
TIME...MOT...LOC 0612Z 249DEG 51KT 3496 8681 

$$

ALC071-083-089-TNC051-103-127-160645-
/O.CON.KHUN.TO.W.0004.000000T0000Z-250216T0645Z/
Jackson AL-Madison AL-Limestone AL-Moore TN-Lincoln TN-Franklin TN-
1216 AM CST Sun Feb 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CST FOR
NORTHWESTERN JACKSON...NORTHERN MADISON...EASTERN LIMESTONE...
SOUTHEASTERN MOORE...LINCOLN AND SOUTHWESTERN FRANKLIN COUNTIES...

At 1212 AM CST, a line of severe thunderstorms capable of producing 
tornadoes was located from west of Fayetteville southward through 
Athens moving east at 60 mph. The best circulations with this line 
were located near Ardmore and just south of Athens.  

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Huntland around 1240 AM CST.

Other locations impacted by this tornadic thunderstorm include French
Mill, Elkwood, Elora, Hurdlow, Maxwell, Larkin, Smithland, Francisco,
Beans Creek, and Holland Gin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3463 8699 3474 8698 3499 8698 3499 8684
      3513 8683 3526 8622 3483 8615
TIME...MOT...LOC 0612Z 249DEG 51KT 3496 8681 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KDW
580 
WWUS54 KHUN 160632
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
1232 AM CST Sun Feb 16 2025

ALC083-160640-
/O.CAN.KHUN.TO.W.0004.000000T0000Z-250216T0645Z/
Limestone AL-
1232 AM CST Sun Feb 16 2025

...THE TORNADO WARNING FOR EASTERN LIMESTONE COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of Limestone 
County. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CST for north central
and northeastern Alabama...and Middle Tennessee.

&&

LAT...LON 3468 8676 3477 8675 3501 8673 3514 8673
      3526 8622 3483 8615
TIME...MOT...LOC 0630Z 287DEG 42KT 3517 8656 3469 8660 

$$

ALC071-089-TNC051-103-127-160645-
/O.CON.KHUN.TO.W.0004.000000T0000Z-250216T0645Z/
Jackson AL-Madison AL-Moore TN-Lincoln TN-Franklin TN-
1232 AM CST Sun Feb 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CST FOR
NORTHWESTERN JACKSON...NORTHERN MADISON...SOUTHEASTERN MOORE...
SOUTHERN LINCOLN AND SOUTHWESTERN FRANKLIN COUNTIES...

At 1230 AM CST, severe thunderstorms capable of producing tornadoes
were located along a line extending from Fayetteville to Huntsville, 
moving east at 50 mph. The best circulations along this line were 
located near Fayetteville and Huntsville. 

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Northern Huntsville, Moores Mill, Meridianville, Hazel Green, 
  Alabama A And M University, and New Market around 1235 AM CST.
  Huntland around 1245 AM CST.

Other locations impacted by these tornadic storms include Elkwood,
Elora, Hurdlow, Maxwell, Larkin, Smithland, Francisco, Beans Creek,
Fisk, and Ryland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3468 8676 3477 8675 3501 8673 3514 8673
      3526 8622 3483 8615
TIME...MOT...LOC 0630Z 287DEG 42KT 3517 8656 3469 8660 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KDW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Feb 15, 11:58 PM CST, 1 minute earlier.

Area forecast discussion, Feb 15, 11:58 PM CST, 1 minute before
Area Forecast Discussion
National Weather Service Huntsville AL
1158 PM CST Sat Feb 15 2025

...New AVIATION...

.NEAR TERM...
(Rest of tonight)
Issued at 743 PM CST Sat Feb 15 2025

[UPDATE 915 PM] A Tornado Watch has been issued for all of
northern Alabama and southern middle Tennessee and is in effect
through 4 AM CST Sunday. Make sure to stay weather aware and have
multiple ways to receive warnings tonight!

Currently some light showers are being shown by radar out ahead
of the main line of storms that extends from Louisiana up through
western Tennessee and Kentucky. Both the soundings from Jackson,
MS and Birmingham, AL show a capping inversion aloft (especially
in JAN's). The instability is not as robust in BMX's sounding;
however, the instability may increase as the low level jet
increases tonight. For our area, there is ample bulk shear and Hi-
Res guidance also indicates that there may be a narrow corridor
of sufficient surface instability (and increased low-level lapse
rates) along and west of I-65 tonight. Although, with cold air
damming occurring to our east over the southern Appalachians, it
seems more likely that instability will be a bit more limited over
northeast Alabama overnight. This will be monitored over the next
few hours to see if this holds true.

Overall, the forecast has not changed too much, as we are still
anticipating a line of severe storms to move through the region
this evening and overnight. Damaging winds, heavy downpours, as
well as the potential for a few tornadoes are the main threats.
With an inch or less of rain forecast with the fast-moving line of
storms, nuisance flooding may be a concern (especially with the
rains we've received recently). Although, we are not expecting
widespread flooding at this time. We are going to keep an eye on
our rivers with this rainfall as well as downstream flow, as a
couple of our rivers remain in flood from this past week. As for
timing of the storms tonight, Hi-Res models suggest that our
current thinking (and most likely time) of the line moving
through our area of 10 PM over northwest Alabama and moving east
of our area between 3-4 AM.

Make sure to have multiple ways to receive warnings tonight,
especially ones that will wake you up!

&&

.SHORT TERM...
(Sunday through Monday)
Issued at 101 PM CST Sat Feb 15 2025

The line of storms will exit the area before sunrise Sunday
morning. Gusty winds of 20-30 mph will remain during the morning
before diminishing by around lunchtime. A colder and drier airmass
advects in from the NW on Sunday bringing in another shot of
cooler air into the TN Valley. Afternoon temperatures will only
be in the upper 40s with overnight lows dipping down into the mid
20s. Given the breezy conditions during the day, a flash freeze
overnight is not expected.

As the upper level trough axis associated with the storms Saturday
night pushes further east of the forecast area, a more zonal flow
pattern sets up across the Southeast to start the new work week.
Dry and below normal conditions continue on Monday with highs only
in the mid 40s and overnight lows once again dropping down into
the mid 20s. These temperatures are approximately 10 degrees below
the climatological normals for this time of year.

&&

.LONG TERM...
(Tuesday through Friday)
Issued at 238 AM CST Sat Feb 15 2025

On Tuesday morning, an area of upper low pressure should be exiting
to the east from the Canadian Maritimes. West and south of this low,
a generally zonal upper flow should be in place over much of the
CONUS, with weak troughing across the western states. At this time,
an upper level system heading southward across Alberta will result
in an area of low pressure forming over the upper Mississippi
Valley on Wednesday. This system will bring more inclement weather
to the Tennessee Valley for the midweek. Before then, a strong
and cold surface high over Saskatchewan with sea level pressure in
the lower 1050s mb will exert its influence to the SE, and
continue a chilly trend across this area. With more clouds moving
in as the upper system forms, more limited direct sun will result
in highs only in the lower 50s, a bit cooler than average readings
around 58 degrees. These lower 50s will be the warmest temperature
of this period, as more colder air is forecast to arrive for the
mid and latter half of the week.

The upper system consolidating over the eastern plains and western
Great Lakes will bring a wintry mix across the area beginning Tue
night. The latest grids, based mainly on the NBM has a rain/snow mix
for over our Tennessee counties into NW Alabama, with a cold rain
more to the SE. On Wednesday, the mix of rain/snow will continue,
over similar areas of southern middle Tennessee to NW Alabama, with
showers more to the SE. With clouds, good precipitation chances and
cold air advection becoming more dominant, high temperatures for
the mid week will be colder, ranging from the mid/upper 30s for our
TN group and NW AL, with low/mid 40s more towards Marshall, Cullman
and southern DeKalb counties. The system should exit to the east
Wed night with precipitation tapering off from west to east. Went
with a faster track of the precip ending. Total snow amounts should
remain under an inch over our north and western areas, with lesser
amounts to the SE.

Precip ending will help limit snow accumulations, as low temperatures
plummet into the mid/upper teens before daybreak Thursday. With
clouds slowly decreasing and a lower 1040s mb surface high building
SE over the eastern Great Plains, it will very chilly day with highs
only in the upper 20s to lower 30s. A NW-N winds of 5-15 mph will
produce wind chill values in the teens to lower 20s. Even colder
Thur night with lows in the lower teens. High temperatures to close
out the work week should only rise into the mid 30s to around 40
under partly cloudy skies.

&&

.AVIATION...
(06Z TAFS)
Issued at 1158 PM CST Sat Feb 15 2025

A quasi-linear convective line (QLCS) was moving eastward across
the forecast area, now between KMSL and KHSV. This line should be
impacting KDCU within the next 10 minutes, then KHSV 15-30 min.
Strong to damaging wind gusts over 50kt are possible with this
line, along with a possible tornado. The QLCS should be positioned
east of NE AL by 10Z. A tight pressure gradient around low
pressure over KY will keep low-level wind shear in for another
hour at KMSL, and a few hours at KHSV. Winds otherwise will remain
strong in the 20-30kt range gradually lowering as we go through
the day. Winds should veer from the S-SW to the west after
daybreak, then W-NW winds should fall below 10kt after sunset.
IFR CIGs are expected with the QLCS and an hour or so afterwards,
then become MVFR for the remainder of the overnight into the late
morning. VFR CIGs are forecast this afternoon and evening.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until noon CST Sunday for ALZ001>010-016.

TN...Wind Advisory until noon CST Sunday for TNZ076-096-097.

&&

NEAR TERM...26
SHORT TERM....GH
LONG TERM....RSB
AVIATION...RSB

In the hours before

Local storm report, Feb 15, 11:23 PM CST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1123 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     Tstm Wnd Dmg     1 SW Florence           34.81N 87.68W
02/15/2025                   Lauderdale         AL   Emergency Mngr

            Trees down at 728 Sherrod Avenue. Time
            estimated by radar.

&&
Local storm report, Feb 15, 11:24 PM CST, 35 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1124 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     Tstm Wnd Dmg     8 N Killen              34.98N 87.54W
02/15/2025                   Lauderdale         AL   Emergency Mngr

            Trees down at 110 CR 341. Time estimated by
            radar.

&&
Local storm report, Feb 15, 11:25 PM CST, 34 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1125 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     Tstm Wnd Dmg     1 SSW Underwood-Petersv 34.87N 87.70W
02/15/2025                   Lauderdale         AL   Emergency Mngr

            Trees down at CR 457 at CR 57. Time
            estimated by radar.

&&
Local storm report, Feb 15, 11:26 PM CST, 33 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1126 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     Tstm Wnd Dmg     1 WNW Florence          34.83N 87.68W
02/15/2025                   Lauderdale         AL   Emergency Mngr

            Tree knocked down on a house at 2237
            Randolph in Florence. Time estimated by
            radar.

&&
Local storm report, Feb 15, 11:35 PM CST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1135 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     Tstm Wnd Dmg     3 WSW Killen            34.84N 87.57W
02/15/2025                   Lauderdale         AL   Emergency Mngr

            A tree was knocked down on a residence at
            104 Mimosa Cove in Killen. Time estimated by
            radar.

&&
Local storm report, Feb 15, 11:37 PM CST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1137 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     Tstm Wnd Dmg     1 ENE Tuscumbia         34.73N 87.70W
02/15/2025                   Colbert            AL   Fire Dept/Rescue

            Reports of multiple trees and powerlines
            down on East 6th street near N Commons and
            Jefferson street. Transformers also blown in
            the vicinity. Time estimated based on radar.

&&

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 10:45 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence45 min
Feb 15, 10:56 PM CSTTornado WarningHUNColbert, Franklin, Lawrence34 min
Feb 15, 11:23 PM CSTTornado WarningHUNColbert, Lauderdale, Lawrence, Limestone37 min
Feb 15, 11:24 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan51 min
Feb 15, 11:28 PM CSTTornado WarningHUNFranklin, Lawrence, Limestone, Morgan47 min
Feb 16, 12:04 AM CSTSevere Thunderstorm WarningHUNCullman, Jackson, Lawrence, Limestone, Madison, Marshall and 1 more41 min
Feb 16, 12:40 AM CSTTornado WarningHUNJackson, Madison50 min
Feb 16, 12:45 AM CSTSevere Thunderstorm Warning Considerable damage threatHUNCullman, DeKalb, Jackson, Madison, Marshall, Morgan60 min
Feb 16, 1:06 AM CSTTornado WarningHUNDeKalb, Marshall28 min
Feb 16, 1:15 AM CSTTornado WarningHUNDeKalb, Jackson, Marshall45 min
Feb 16, 1:25 AM CSTTornado WarningHUNJackson14 min
Feb 16, 1:25 AM CSTTornado WarningHUNDeKalb29 min
Feb 16, 1:45 AM CSTTornado WarningHUNDeKalb15 min
Feb 16, 6:48 AM CSTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more2 hr
Feb 16, 12:21 AM CSTTornado WarningHUNFranklin, Lincoln, Moore24 min
Feb 16, 12:44 AM CSTTornado WarningHUNFranklin, Lincoln, Moore46 min

Nearby

Tornado Warnings in Alabama, 2025Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.